# SDR HALA2020072090148

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 38,988 hours, 5,535 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Priority Valve
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM,   NR 2 PRV VALVE STUCK OPEN DURING 14 DAY PARKING PROCEDURE CHECK.  REMOVED AND REPLACED THE NR 2 ENG PRV PER AMM 36-11-52. OPS AND LEAK CHECKED OK.
